# SDR CALA2022092102427

- Difficulty date: September 21, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777
- Aircraft serial: 31687
- Aircraft time: 69,298 hours, 6,659 cycles
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: 767
- Part serial: N8N
- Condition: Inoperative
- Location: Door L4
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019, L/H DOOR 4 EXT EMER LT FOUND INOP TRANSFER REF. NON ROUTINE HX WO 1101297 AND ORIGINATED BY EMP V920595 LH DOOR NO.4 EXT EMER LT LAMP REPLACED AND INSTALLATION TEST NORMAL IAW AMM 33-51-04 WORK ACCOMPLISHED BY MECHANIC V920595 INSPECTED BY V896995
